# SDR AALA980424

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1209
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON SEAT TRACK AT STA 1209, NUT PLATE MOUNT HOLE FOR GALLEY.  REPLACED NR 1 SEAT TRACK STA 1174 - STA 1309.  (X)
